# SDR F3LA2015030901117

- Difficulty date: March 7, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N203FR
- Make and model: Airbus A320-214
- Aircraft serial: 1806
- Aircraft time: 43,008 hours, 17,674 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY, EMER EXIT LIGHTS INOPERATIVE AT L1, L2, R1 & R2.  RETERMINATED WIRING AT ALL 4 EPSUS AS REQUIRED, COMPLIED WITH EA A2-33R-33040.  EMER LIGHTS OPERATIONS CHECKED GOOD. PN INVOLVED, 10WL 3351-5408, 11WL 3351-1917, 12WL 3351-1779 & 13WL 3351-1927.
